Über den c-Dual eines topologischen Vektorraumes


Binz, Ernst ; Butzmann, Heinz-Peter ; Kutzler, Kurt


Document Type: Article
Year of publication: 1972
The title of a journal, publication series: Mathematische Zeitschrift
Volume: 127
Issue number: 1
Page range: 70-74
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0025-5874
Publication language: German
Institution: School of Business Informatics and Mathematics > Mathematik I (N. N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Binz, Ernst ; Butzmann, Heinz-Peter ; Kutzler, Kurt (1972) Über den c-Dual eines topologischen Vektorraumes. Mathematische Zeitschrift Berlin [u.a.] 127 1 70-74 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item